Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diagnosed with acute pancreatitis, no gall stones or alcohol consumption, have high cholesterol, triglycerides, lipid. Can I restart duromine?

Hi there, I have been diagnosed with Acute Pancreatitis . Cause is unknown, it s not gallstones, alcohol but potentially high cholesterol/triglycerides/lipids though that is also unconfirmed. I feel that I need to lose weight and I would like to restart taking my duromine that I was taking prior to the pancreatitis attacks. Is this safe?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist, Surgical 's  Response
duromine are phentermine, one kind of brain area suppressant ( esp the area of appetite). can affect your heart and blood vessels.

higher triglycerides can be the cause of pancreatitis, but what i would recommend is
can i have a detail report of lipid profile.

i guess you should consult your physician and get started with atrovastin (10mg) and fenofibrinate (50mg) ( as per your body weight)

take this as a suggestion and final decision could be taken by your treating gastroenterologist.
Answered: Sat, 2 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor